Rocky Mountain Journal of Mathematics

$K$-Homology Classes of Dirac Operators on Smooth Subsets of Singular Spaces

Peter Haskell and Charlotte Wahl

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 39, Number 4 (2009), 1245-1265.

Dates
First available in Project Euclid: 22 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1248269780

Digital Object Identifier
doi:10.1216/RMJ-2009-39-4-1245

Mathematical Reviews number (MathSciNet)
MR2524712

Zentralblatt MATH identifier
1186.58016

Subjects
Primary: 58J20: Index theory and related fixed point theorems [See also 19K56, 46L80] 19K56: Index theory [See also 58J20, 58J22] 19K35: Kasparov theory ($KK$-theory) [See also 58J22]

Keywords
Dirac operator $K$-homology singular space

Citation

Haskell, Peter; Wahl, Charlotte. $K$-Homology Classes of Dirac Operators on Smooth Subsets of Singular Spaces. Rocky Mountain J. Math. 39 (2009), no. 4, 1245--1265. doi:10.1216/RMJ-2009-39-4-1245. https://projecteuclid.org/euclid.rmjm/1248269780


Export citation

References

  • M.F. Atiyah, V.K. Patodi and I.M. Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Camb. Phil. Soc. 77 (1975), 43-69.
  • S. Baaj and P. Julg, Théorie bivariante de Kasparov et opérateurs non bornés dans les $C^*$-modules Hilbertiens, C.R. Acad. Sci. Paris 296 (1983), 875-878.
  • P. Baum, R. Douglas and M. Taylor, Cycles and relative cycles in analytic $K$-homology, J. Differential Geom. 30 (1989), 761-804.
  • B. Blackadar, $K$-theory for operator algebras, MSRI Publications 5, Springer-Verlag, New York, 1986.
  • J. Cheeger, On the Hodge theory of Riemannian pseudomanifolds, Proc. Symp. Pure Math. 36, American Math. Soc., Providence, RI, 1980%, pp.91--146.
  • --------, Spectral geometry of singular Riemannian spaces, J. Differential Geom. 18 (1983), 575-657.
  • --------, On the spectral geometry of spaces with cone-like singularities, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 2103-2106.
  • J. Cheeger, M. Goresky and R. MacPherson, $L^2$-cohomology and intersection homology of singular algebraic varieties, in Seminar on differential geometry, S.-T. Yau, ed., Princeton University Press, Princeton, NJ, 1982%, pp. 303--340.
  • P. Chernoff, Essential self-adjointness of powers of generators of hyperbolic equations, J. Functional Anal. 12 (1973), 401-414.
  • A. Chou, The Dirac operator on spaces with conical singularities and positive scalar curvatures, Trans. Amer. Math. Soc. 289 (1985), 1-40.
  • --------, Criteria for selfadjointness of the Dirac operator on pseudomanifolds, Proc. Amer. Math. Soc. 106 (1989), 1107-1116.
  • J. Fox, C. Gajdzinski and P. Haskell, Homology Chern characters of perturbed Dirac operators, Houston J. Math. 27 (2001), 97-121.
  • J. Fox, P. Haskell and W. Pardon, Two themes in index theory on singular varieties, Proc. Symp. Pure Math. 51, Part 2, Amer. Math. Soc., Providence, RI, 1990%, pp.103--115.
  • M. Gromov and H.B. Lawson, Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Publ. Math. IHES 58 (1983), 83-196.
  • N. Higson and J. Roe, Analytic $K$-homology, Oxford University Press, Oxford, 2000.
  • G.G. Kasparov, The operator $K$-functor and extensions of $C^*$-algebras, Math. USSR Izv. 16 (1981), 513-572.
  • H.B. Lawson and M.-L. Michelsohn, Spin geometry, Princeton University Press, Princeton, 1989.
  • M. Lesch, Deficiency indices for symmetric Dirac operators on manifolds with conic singularities, Topology 32 (1993), 611-623.
  • W. Pardon and M. Stern, $L^2$-$\overline\partial$-cohomology of complex projective varieties, J. Amer. Math. Soc. 4 (1991), 603-621.
  • N. Wright, $C_0$ coarse geometry and scalar curvature, J. Functional Anal. 197 (2003), 469-488.